# SDR DALA2021042102334

- Difficulty date: April 15, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 81,126 hours, 25,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 EMERGENCY LIGHT ABOVE AISLE AT ROW 34R INOP. CORRECTIVE ACTION: REMOVED AND REPLACED 34R OVERHEAD LIGHT ASSEMBLY AND LIGHT. REPLACED FUSE ON PWR SUPPLY M10699 PER B757 AMM 33-51. CKS GOOD. (7395765)
